# SDR PIDA20050033

- Difficulty date: June 3, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N750WL
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 52,286 hours, 18,197 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Cargo Bin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SHEAR WEB ATTACH ANGLE IN AFT CARGO BIN FROM BS 1280 TO BS 1300 AT STR 26RT.  REPLACED UPPER SHEAR WEB ATTACH ANGLE PER SRM 51-10-02.
